# SDR CALA2011053100410

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,611 hours, 10,866 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0737 FWD ENTRY FLOORBEAM AT STA 344 HAS CORROSION AT LBL 2.  REMOVED CORROSION AND REPAIRED PER SRM 53-10-51 REPAIR 9.
